Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 82, Number 1

All articles in this issue are freely accessible.

Note on asymptotic prime divisors, analytic spreads and the altitude formula
L. J. Ratliff.
Proc. Amer. Math. Soc. 82 (1981), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603590
Pure descent for the module of Zariski differentials
Erich Platte.
Proc. Amer. Math. Soc. 82 (1981), 7-12
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603591
$S$-groups revisited
Roger Hunter and Elbert Walker.
Proc. Amer. Math. Soc. 82 (1981), 13-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603592
On the Collatz $3n+1$ algorithm
Lynn E. Garner.
Proc. Amer. Math. Soc. 82 (1981), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603593
A ring with arithmetical congruence lattice not preserved by any Pixley function
Ivan Korec.
Proc. Amer. Math. Soc. 82 (1981), 23-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603594
Decomposing overrings
B. Cortzen, L. W. Small and J. T. Stafford.
Proc. Amer. Math. Soc. 82 (1981), 28-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603595
Enlarging a free subgroup of a symmetric group freely
Franklin Haimo and Marvin Tretkoff.
Proc. Amer. Math. Soc. 82 (1981), 31-35
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603596
On the dual of a certain operator ideal
Gerhard Racher.
Proc. Amer. Math. Soc. 82 (1981), 36-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603597
Subordination by univalent functions
Sunder Singh and Ram Singh.
Proc. Amer. Math. Soc. 82 (1981), 39-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603598
A proof of the boundary theorem
Kenneth R. Davidson.
Proc. Amer. Math. Soc. 82 (1981), 48-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603599
An abstract linear Volterra equation with a nonconvolution kernel
T. Kiffe.
Proc. Amer. Math. Soc. 82 (1981), 51-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603600
Local solvability of constant coefficient partial differential equations as a small divisor problem
Jiri Dadok and Michael Taylor.
Proc. Amer. Math. Soc. 82 (1981), 58-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603601
Spirallike nonanalytic functions
Hassoon Al-Amiri and Petru T. Mocanu.
Proc. Amer. Math. Soc. 82 (1981), 61-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603602
The Goffman-Liu area and Plateau’s problem
David Bindschadler and Togo Nishiura.
Proc. Amer. Math. Soc. 82 (1981), 66-70
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603603
The order of entire functions with radially distributed zeros
Faruk F. Abi-Khuzam.
Proc. Amer. Math. Soc. 82 (1981), 71-75
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603604
Central sequences associated with a state
Sze Kai Tsui.
Proc. Amer. Math. Soc. 82 (1981), 76-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603605
Pettis integration
Robert F. Geitz.
Proc. Amer. Math. Soc. 82 (1981), 81-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603606
Schwarz reflection principles for solutions of parabolic equations
David Colton.
Proc. Amer. Math. Soc. 82 (1981), 87-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603607
Multiples of Weierstrass points as special divisors
R. F. Lax.
Proc. Amer. Math. Soc. 82 (1981), 95-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603608
Open centralizers and the continuity of group representations
Claude Schochet and Bertram Schreiber.
Proc. Amer. Math. Soc. 82 (1981), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603609
Comments on notes of Stanojević et al
Mahlon M. Day.
Proc. Amer. Math. Soc. 82 (1981), 105-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603610
Ergodic undefinability in set theory and recursion theory
Daniele Mundici.
Proc. Amer. Math. Soc. 82 (1981), 107-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603611
A continuous version of the Borsuk-Ulam theorem
Jan Jaworowski.
Proc. Amer. Math. Soc. 82 (1981), 112-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603612
Inductively perfect maps and tri-quotient maps
E. Michael.
Proc. Amer. Math. Soc. 82 (1981), 115-119
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603613
Orientability of fixed point sets
Allan L. Edmonds.
Proc. Amer. Math. Soc. 82 (1981), 120-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603614
An unknotting theorem in $Q^{∞}$-manifolds
Vo Thanh Liem.
Proc. Amer. Math. Soc. 82 (1981), 125-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603615
(CA) closures of analytic groups
David Zerling.
Proc. Amer. Math. Soc. 82 (1981), 133-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603616
A mod $p$ Whitehead theorem
Stephen J. Schiffman.
Proc. Amer. Math. Soc. 82 (1981), 139-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603617
More counterexamples to Coleman’s conjecture
Dennis Pixton.
Proc. Amer. Math. Soc. 82 (1981), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603618
Cut points of $X$ and the hyperspace of subcontinua $C(X)$
Togo Nishiura and Choon Jai Rhee.
Proc. Amer. Math. Soc. 82 (1981), 149-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603619
Links with free groups are trivial
William S. Massey and Lorenzo Traldi.
Proc. Amer. Math. Soc. 82 (1981), 155-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 603620